Breaks
(no location specified)
DC Coleman Room
Gate House Foyer
Van Horne Ballroom B&C
Baron Shaughnessy & Sir Edward Beatty Room
Theatre Room
Van Horne A Room
 
8:00am
         
CAG Selected Clinical Presentations
8:00am (1 hour 30 minutes)
 
Practical Approach to Food Allergies: Therapeutic advances
8:00am (1 hour 30 minutes)
 
             
             
8:15am
             
             
             
8:30am
             
             
             
8:45am
             
             
             
9:00am
             
             
             
9:15am
             
             
             
9:30am
Nutrition Break (Network Hall, Van Horne B/C)
9:30am (30 minutes)
Nutrition Break (Network Hall, Van Horne B/C)
9:30am (30 minutes)
             
             
             
9:45am
             
             
             
10:00am
         
Basic Science Student Prizes
10:00am (1 hour 30 minutes)
Hepatology Update for the Gastroenterologist
10:00am (1 hour 30 minutes)
 
           
           
10:15am
           
           
           
10:30am
           
           
           
10:45am
           
           
           
11:00am
           
           
           
11:15am
           
           
           
11:30am
Lunch (Network Hall, Van Horne B/C)
11:30am (1 hour)
Lunch (Network Hall, Van Horne B/C)
11:30am (1 hour)
             
             
             
11:45am
             
             
             
12:00pm
             
             
             
12:15pm
             
             
             
12:30pm
         
Intestinal Fibrosis
12:30pm (2 hours)
Case-based Problems
12:30pm (2 hours)
 
           
           
12:45pm
           
           
           
1:00pm
           
           
           
1:15pm
           
           
           
1:30pm
           
           
           
1:45pm
           
           
           
2:00pm
             
             
             
2:15pm
             
             
             
2:30pm
Nutrition Break (Network Hall, Van Horne B/C)
2:30pm (30 minutes)
Nutrition Break (Network Hall, Van Horne B/C)
2:30pm (30 minutes)
             
             
             
2:45pm
             
             
             
3:00pm
           
Digestive Cancer Biology: From molecular biology to mucosal immunity
3:00pm (1 hour 30 minutes)
Modern Issues in Endoscopy
3:00pm (1 hour 30 minutes)
 
             
             
3:15pm
             
             
             
3:30pm
             
             
             
3:45pm
             
             
             
4:00pm
             
             
             
4:15pm
             
             
             
4:30pm
             
CAG Annual General Meeting, for CAG members only
4:30pm (1 hour)
 
               
               
4:45pm
               
               
               
5:00pm
               
               
               
5:15pm
               
               
               
5:30pm
       
CDDW™ Opening Reception
5:30pm (1 hour)
       
               
               
5:45pm
               
               
               
6:00pm
               
               
               
6:15pm
               
               
               
6:30pm
     
Trainee Mixer
6:30pm (1 hour 30 minutes)
         
               
               
6:45pm
               
               
               
7:00pm
               
               
               
7:15pm
               
               
               
7:30pm
               
               
               
7:45pm
               
               
               
8:00pm
                 
                 
                 
8:15pm
                 
                 
                 
8:30pm